# SDR DALA2024081508171

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 79,902 hours, 10,462 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 OXYGEN PANEL LOOSE / LOCATIONS:38C. CORRECTIVE ACTION: SECURED PANEL IAW A330 AMM 35-21. OK FOR SVC. (0501567)
